Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Billiards, quadrilaterals and moduli spaces


Authors: Alex Eskin, Curtis T. McMullen, Ronen E. Mukamel and Alex Wright
Journal: J. Amer. Math. Soc. 33 (2020), 1039-1086
MSC (2010): Primary 32G15; Secondary 14C30, 14H52
DOI: https://doi.org/10.1090/jams/950
Published electronically: September 25, 2020
Uncorrected version: Original version posted September 25, 2020
Corrected version: This version corrects a publisher error appearing in the title.
MathSciNet review: 4155219
Full-text PDF
View in AMS MathViewer New

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 32G15, 14C30, 14H52

Retrieve articles in all journals with MSC (2010): 32G15, 14C30, 14H52


Additional Information

Alex Eskin
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
MR Author ID: 253227

Curtis T. McMullen
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138-2901

Ronen E. Mukamel
Affiliation: Department of Mathematics, Rice University, Houston, Texas 77005
MR Author ID: 751178

Alex Wright
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305
Address at time of publication: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
MR Author ID: 839125

Keywords: Teichmüller theory, elliptic curves, Hodge theory, dynamics on moduli spaces
Received by editor(s): April 25, 2018
Received by editor(s) in revised form: November 8, 2019
Published electronically: September 25, 2020
Additional Notes: Research supported in part by the NSF. The fourth author was supported by the CMI
Article copyright: © Copyright 2020 American Mathematical Society